# SDR JIKA2016102101

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N3548B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052025
- Aircraft time: 19,646 hours, 23,222 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 46063530016
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 19,646 hours, 23,222 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KFMN THE PILOT SELECTED THE LANDING GEAR TO THE DOWN POSITION AND DID NOT RECEIVE A THREE GREEN DOWN AND LOCKED INDICATION.  THE PILOT NOTIFIED THE TOWER AND PERFORMED A GO AROUND.  THE PILOT FOLLOWED THE LANDING GEAR EMERGENCY EXTENSION PROCEDURES, RECEIVED A THREE GREEN DOWN AND LOCKED INDICATION AND LANDED WITHOUT INCIDENT IN KFMN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND HYDRAULIC FLUID LEAKING FROM THE LEFT ENGINE HYDRAULIC FILTER HOUSING.  THE HYDRAULIC FILTER HOUSING WAS INSPECTED AND FOUND CRACKED IN THE THREAD AREA.  REPLACED FILTER HOUSING WITH A SERVICEABLE UNIT AND NEW O-RING.  GROUND RUN LEFT ENGINE HYDRAULIC FILTER HOUSING LEAK CHECKED SATISFACTORY.
